# SDR SWAA2023020290077

- Difficulty date: January 9, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500D AT LEVEL STR 19R FWD CARGO COMPARTMENT 2023-37123<[01] REPLACED GUSSET LOCATED BS500D AT LEVEL STR19R FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 143A7902 SHEET 174 REV. -   SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK CARD COMPLETED RII CERTIFIED
